Article

Admittance of an annular slot in a magnetoplasma

Canadian Journal of Physics (Impact Factor: 0.9). 02/2011; 46(12):1473-1489. DOI: 10.1139/p68-470

ABSTRACT The admittance of an annular slot situated on a perfectly conducting, infinite plane screen covered with an unbounded, uniform magnetoplasma is investigated for the case when an external static magnetic field is perpendicular to the plane of the screen. The slot is assumed to be driven by a coaxial line which in turn is excited in its dominant TEM mode, and the field in the slot is approximated by that incident on it. A generalized plane wave representation for the fields is developed using Bessel transforms, and integral expressions are derived for the admittance of the slot. Extensive numerical results and a detailed discussion of the dependence of the admittance on the strength of the static magnetic field, the complete range of operating frequencies, and the radius and the width of the slot are also included.

0 Bookmarks
 · 
24 Views